Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Classification of simple knots by Blanchfield duality


Author: C. Kearton
Journal: Bull. Amer. Math. Soc. 79 (1973), 952-955
MSC (1970): Primary 55C05, 57C45; Secondary 55B45, 57C10
MathSciNet review: 0324706
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55C05, 57C45, 55B45, 57C10

Retrieve articles in all journals with MSC (1970): 55C05, 57C45, 55B45, 57C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13274-4
PII: S 0002-9904(1973)13274-4